# SDR SWIA201439974

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 31,599 hours, 25,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR STRIP BETWEEN ROW 2 THRU 8 AND LT LOWER SIDEWALL EXIT LIGHT AT OVERWING E EXIT INOPERATIVE.  R & R BATTERY PACK NR 1 AND NR 4 ALSO RESEATED E-LIGHT FLOOR STRIPS BETWEEN ROW 2 THRU 8, OPS CHECKED E-LIGHTS ON FLOOR STRIPS BETWEEN ROWS 2 THRU 8 AND EXIT LIGHT ON LEFT LOWER SIDEWALL OVERWING EMERGENCY EXIT, OPS CHECK GOOD AT THIS TIME.
